RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 3(7), Pages 404–429 (Mi msb2915)  

This article is cited in 2 scientific papers (total in 2 papers)

On the boundary values of solutions of parabolic equations

I. M. Petrushko


Abstract: Necessary and sufficient conditions are established for a solution of a second order parabolic equation in a cylinder with smooth lateral boundary to have a limit in the mean on the lateral surface.
Bibliography: 2 titles.

Full text: PDF file (1872 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:3, 347–370

Bibliographic databases:

UDC: 517.9
MSC: 35K20, 35B40
Received: 11.01.1977

Citation: I. M. Petrushko, “On the boundary values of solutions of parabolic equations”, Mat. Sb. (N.S.), 103(145):3(7) (1977), 404–429; Math. USSR-Sb., 32:3 (1977), 347–370

Citation in format AMSBIB
\Bibitem{Pet77}
\by I.~M.~Petrushko
\paper On the boundary values of solutions of parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 3(7)
\pages 404--429
\mathnet{http://mi.mathnet.ru/msb2915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487026}
\zmath{https://zbmath.org/?q=an:0362.35039|0396.35055}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 3
\pages 347--370
\crossref{https://doi.org/10.1070/SM1977v032n03ABEH002391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GK37400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2915
  • http://mi.mathnet.ru/eng/msb/v145/i3/p404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Petrushko, “On the boundary and initial values of solutions of parabolic equations”, Math. USSR-Sb., 35:1 (1979), 85–114  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:156
    Full text:55
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019